# SDR AALA202407245670

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 42,044 hours, 17,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT ABOVE BAGGAG BIN AR SEAT 12 RIGHT HAND SIDE HANGING LOOSE. REATTACHED EMERGENCY LIGHT ABOVE BAGGAGE BIN AT ROW 12 RIGHT HAND SIDE. OPERTIONAL CHECK GOOD. PER MM 33-51-00.
